# SDR SWIA2021072259711

- Difficulty date: May 4, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax  Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL FWD TOP CAP ANGLE HAS CORROSION ON EDGE     (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED PAX DOOR SILL FWD TOP CAP ANGLE. REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV AE. COMPLIED WITH TASK CARD 51-900-1002-SKY
